# SDR 95ZZZX6164

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3143M
- Make and model: Beech A36
- Aircraft serial: E2881
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 6041A190
- Condition: Wrong Part
- Location: Battery
- Part time: 164 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SYSTEM WOULD MOMENTARILY DROP OFF-LINE WHEN GEAR WAS RETRACTED.  FOUND BATTERY AND STARTER RELAY TYPES REVERSED, INTERMITTENT DUTY RELAY INSTALLED IN BATTERY POSITION.  INSTALLED NEW CORRECT P/N RELAYS IN BATTERY AND STARTER POSITIONS.  NEW DIODES FOR BATTERY BUS AND NEW BATTERY.  COMPLETED GEAR RETRACTION AND ELECTRICAL SYSTEM CHECK OUT.  SYSTEM NOW OPERATES NORMALLY.  IT APPEARS RELAYS WERE INCORRECTLY INSTALLED AT MANUFACTURER, NO LOG ENTRIES REFLECT ANY RELAY CHANGES.
